| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Visual Impairment (2138); Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
A consumer reported that after an intraocular lens implantation procedure, the patient experienced glare, brightness and halos at night.He states his vision was good but the glare, brightness and halos were a problem.Patient spoke to his surgeon and surgeon stated it was due to dry eye and placed him on calcineurin inhibitor drops, but does not feel that is the issue.There are two medical device reports associated with this patient.This report is associated with the right eye.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause.The power and resolution of each lens is 100% evaluated during the manufacturing process to determine acceptability per model and diopter.The customer states their vision is good but the glare, brightness and halos are a problem.The doctor has put him on eye drop for dry eye.The file will be reopened if additional information is provided.The manufacturer internal reference number is: (b)(4).